Fatigue and statins — Scope | Disability forum
Find out how to let us know if you're concerned about another member's safety.

Fatigue and statins

Hi everyone, it's my first time here. I'm 67, and have been diagnosed, 2 years ago, with a severe form of asthma called Eosinophilic asthma, which is keeping me housebound for a lot of the time. However, I have also been suffering for over 20 years with Chronic Fatigue, though I've never had a doctor take me seriously, despite how debilitating it is. Recently, after a lot of badgering, I agreed to go on statins as my cholesterol is high. This was a month ago, and since I started, I have hardly been able to get out of bed in the morning or afternoon come to that. If I get up, I just fall asleep where I'm sitting. I did some reading today and see that many doctors have noticed extreme fatigue as being one of the side effects of statins - has anyone here experienced that? This is worse than anything I've experienced so far. I am seeing the doctor tomorrow and want to come off the statins for a while at least, to see if that improves things. They're bad enough as it is! Would welcome anyone's input on this - Bowbelle.

Comments

Brightness

Complete our feedback form and tell us how we can make the community better.